Partial regularity for weak heat flows into spheres

Yunmei Chen, Jiayu Li, Fang‐Hua ‐H Lin

Research output: Contribution to journalArticle

Abstract

In this paper we show that a weak heat flow of harmonic maps from a compact Riemannian manifold (possibly with boundary) into a sphere, satisfying the monotonicity inequality and the energy inequality, is regular off a closed set of m‐dimensional Hausdorff measure zero.

Original languageEnglish (US)
Pages (from-to)429-448
Number of pages20
JournalCommunications on Pure and Applied Mathematics
Volume48
Issue number4
DOIs
StatePublished - Apr 1995

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Partial regularity for weak heat flows into spheres'. Together they form a unique fingerprint.

  • Cite this